# SDR SWIA2021091360999

- Difficulty date: July 7, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310 S23l-25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS310.00 FRAME CORRODED BETWEEN STR 23L AND STR 25R     (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED CORRODED FS310.00  FRAME BETWEEN STR23L AND STR25R WITH NEW UNIT. REF CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 53-00-06-201-006-A01.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED. NO LEAKS NOTED.  / COMPLIED WITH 51-900-1002-SKY
